By the same authors

From the same journal

From the same journal

Gaudin models for gl(m|n)

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJ. Math. Phys.
DatePublished - May 2015
Issue number5
Volume56
Number of pages31
Original languageEnglish

Abstract

We establish the basics of the Bethe ansatz for the Gaudin model associated to the Lie superalgebra gl(m|n). In particular, we prove the completeness of the Bethe ansatz in the case of tensor products of fundamental representations.

Bibliographical note

Date of Acceptance: 16/04/2015

    Research areas

  • math.QA

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations